# SDR ASAA2023021041914

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,023 hours, 1,733 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115015
- Part serial: 2722
- Condition: Faulty
- Location: Nlg Ww Upper Lh
- Part time: 6,033 hours, 1,736 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROLLOUT MAINT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED PSU LRU REPLACEMENT TEST REF B737-9 IFIM 32-09-10. TEST FAILS & GIVES MSG 31-52002 "PSEU LEFT TRA LT53 SWITCH IS OPEN DURING TAKEOFF OR TEST" THIS MESSAGE IS ALSO DISPLAYED IN CORRELATION TO MAINT LIGHT STATUS MESSAGE. WHILE ACCOMPLISHING TEST, NOTED THERE WAS NO TAKEOFF WARNING HORN WHEN LH THROTTLE WAS ADVANCED. MOVED LH THROTTLE MULTIPLE TIMES & TAKEOFF WARNING OPERATED INTERMITTENTLY. RH TAKE OFF WARNING OPERATES NORMALLY. FOLLOWING IFIM 31-51-00-810-824, REMOVED AND REPLACED LH AUTO THROTTLE SWITCH PACK REF B737-9 AMM 76-11-07/401.
